# SDR JR2R20210423602

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frm 87-88
- Part time: 14,456 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOUBLER BETWEEN FR87 AND FR88 CORRODED IN SEVERAL PLACES
